# SDR DALA1302231521

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 73,358 hours, 11,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY RED R1 LIGHT IS INOPERATIVE. MX RETERMINATED AND SECURED TERMINALS. SYS OPERATION IS NORMAL.
